# SDR DALA2017112608335

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-992.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON FLOOR SUPPORT BETWEEN BS 927 TO 992.8.  MAINTENANCE REPAIRED THE FLOOR SUPPORT IAW ERA 562411-14, REV ORIG. AND ETI-37-17-344, REV 4.
